症例報告 多疾患併発の高齢者に対する多剤併用薬物療法中に出現した薬剤性肝障害の一例  [in Japanese] A case of drug-induced liver injury in an elderly man with complicated diseases  [in Japanese]

Access this Article

Search this Article

Author(s)

Abstract

A 70-year-old man was treated with itraconazole and Voriconazole for pulmonary aspergillosis in addition to nateglinide for diabetes mellitus. Five days after starting the treatment with the combination of these three medicines, levels of ast, aLt and aLP in peripheral blood began to be increased. after stopping the usage of the three medicines, the levels returned to be normal. However, the treatment with Voriconazole and nateglinide did not cause liver injury more. we suspected him as liver injury due to the combined usage of these three medicines. it would be important to consider not only side effects of each medicine but also those from the interaction of medicines simultaneously administered.

Journal

  • Journal of Tohoku Pharmaceutical University

    Journal of Tohoku Pharmaceutical University (61), 65-70, 2014-12

    Tohoku Pharmaceutical University

Codes

  • NII Article ID (NAID)
    110009901332
  • NII NACSIS-CAT ID (NCID)
    AA1149311X
  • Text Lang
    JPN
  • Article Type
    Departmental Bulletin Paper
  • Journal Type
    大学紀要
  • ISSN
    1345-157X
  • NDL Article ID
    026705460
  • NDL Call No.
    Z19-390
  • Data Source
    NDL  NII-ELS  IR 
Page Top